Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes headaches, stomach ache and tinnitus?

I have been having multiple health issues. The symptoms include headaches, stomach ache, severe ringing of the ears. On November 20th I was diagnosed with pneumonia (infiltrate), I was put on two different antibiotic treatments for ten days. My symptoms did not go away after treatment. I went back to my doctor complaining of same symptoms and was not feeling any better. His reply was that I had been very sick and it would take me a while to get better. On December 28th went back to ER and was diagnosed with flu. Prescribed Theraflu to help relieve symptoms, and I have finished that course of treatment. My symptoms are still the same. Am very concerned, I am going on six weeks and I feel no better.
Mon, 16 Jan 2017
Report Abuse
Pathologist and Microbiologist 's  Response
Hi,

Headache can by a sign of many other unspecified infections and illness in the body. Few may include hypertention, common cold (Flu) lack of sleep for some time. Tinnitus is ring in the ears. This can be caused by infection of the ear or drugs like quinine and gentamycin. Stomach problem can be caused by peptic ulcers which may be due to drugs like pain killers ( asprin Brufen) H pylori infection, hyperacidity and bile reflux.

Confirm if you may have ENT infection - sinusitis by doing Ct scan sinuses, which will give you both headache and tinitus and since the doctor may have given you pain killers so the stomach problem is there.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mutuma Geoffrey Zambezi
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

About three times now when i have a stomach ache my sight goes completely white and i cant see anything and i have a loud ringing in my ears and...